# SDR SWAA2023122926811

- Difficulty date: December 2, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500C AT LEVEL STR26L AT FWD CARGO COMPARTMENT 2023-750342<[01] REPLACED ANGLE - CLIP LOCATED BS500C AT LEVEL STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505; SHEET 81 REV - SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED ANGLE - CLIP LOCATED BS500C AT LEVEL STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505; SHEET 81 REV - SEE INDIVIDUAL SIGNOFF BELOW
